| Catalog Number |
DWJ502 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Event or Problem Description
An issue arose with a baseplate where the central screw wouldn't fully engage.Fortunately, this didn't affect the patient or surgery due to having a backup available.The incident occurred during a primary reverse surgery.There was a brief delay to resolve the issue and obtain another baseplate.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the visual inspection was performed on returned device and revealed no obvious signs of wear or damage and spacer location is incorrect.The functional test was performed and it was observed that the reported device has two spacers.There supposed to be only one spacer assembled in the product, due to which the central screw is not able to seat on the baseplate properly.Hence, the reported event is confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a manufacturing related issue.Hence, the nonconformance is initiated to further access the issue.If any further information is provided, the complaint report will be updated.